| Catalog Number |
366480 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that white foreign matter was found in the bd vacutainer® sodium heparin (nh) blood collection tube before use.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "customer stated she received this product and lot today ((b)(6) 2019) that seems to have a white biological foreign matter at the bottom of several tubes.She admitted this is affecting the majority of the pack received but no exact amount known.".
Event or Problem Description
It was reported that white foreign matter was found in the bd vacutainer® sodium heparin (nh) blood collection tube before use.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "customer stated she received this product and lot today (10/07/2019) that seems to have a white biological foreign matter at the bottom of several tubes.She admitted this is affecting the majority of the pack received but no exact amount known.".
Additional Manufacturer Narrative
H.6.Investigation summary: bd received samples and photos from the customer facility for investigation.The samples and photos were evaluated and the customer¿s indicated failure mode for foreign matter with the incident lot was not observed, as the reported matter is additive and intended to be in the tube.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.